MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS
Model Number 9200-10-031
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hudson connection is worn.It is generating metal wear.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this complaint was returned for examination.The visual examination of the device found the device is stripped.The reported condition was confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Drawing/specifications reviewed: drawing: n/a.Specification review was not performed since it was not applicable to the complaint condition.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Device history lot : product name: angled rmr driver hudson.Product code: 920010031.Lot number: mj3653601.1) quantity manufactured: (b)(4).2) date of manufacture: 16.12.2019.3) any anomalies or deviations identified in dhr: 0.4) expiry date: none, device delivered non-sterile.5) ifu reference: ifu-78410160 and lcn-920010031-disa.

Brand Name
ANGLED RMR DRIVER HUDSON
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14852129
Report Number1818910-2022-11971
Device Sequence Number4639574
Product Code HWE
UDI-Device Identifier10603295221906
UDI-Public10603295221906
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-031
Device Catalogue Number920010031
Device Lot NumberMJ3653601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer08/05/2022
10/28/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/08/2022
10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown